Infinitesimal computations in topology

Dennis Sullivan

Publications Mathématiques de l'IHÉS (1977)

  • Volume: 47, page 269-331
  • ISSN: 0073-8301

How to cite

top

Sullivan, Dennis. "Infinitesimal computations in topology." Publications Mathématiques de l'IHÉS 47 (1977): 269-331. <http://eudml.org/doc/103948>.

@article{Sullivan1977,
author = {Sullivan, Dennis},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {269-331},
publisher = {Institut des Hautes Études Scientifiques},
title = {Infinitesimal computations in topology},
url = {http://eudml.org/doc/103948},
volume = {47},
year = {1977},
}

TY - JOUR
AU - Sullivan, Dennis
TI - Infinitesimal computations in topology
JO - Publications Mathématiques de l'IHÉS
PY - 1977
PB - Institut des Hautes Études Scientifiques
VL - 47
SP - 269
EP - 331
LA - eng
UR - http://eudml.org/doc/103948
ER -

References

top
  1. [B] A. BOREL, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math., 57 (1953), 115-207. Zbl0052.40001MR14,490e
  2. [BD] R. BODY and R. DOUGLAS, Homotopy types within a rational homotopy type, Topology, 13 (1974), 209-214. Zbl0299.55008MR50 #5787
  3. [B-HC] A. BOREL and HARISH-CHANDRA, Arithmetic Subgroups of Algebraic Groups, Ann. of Math., 75 (1962), 485-535. Zbl0107.14804MR26 #5081
  4. [Br] Wm. BROWDER, Surgery on simply connected manifolds, Springer Ergebnisse Series, 1971. 
  5. [BS] R. BODY and D. SULLIVAN, Zariski Dynamics of a Homotopy Type, to be submitted to Topology (preprint, UCSD La Jolla, California). 
  6. [Bu] O. BURLET, Rational Homotopy of oriented Thom Spaces, Proceedings of the Advanced Study Institute on algebraic topology Aarhus (1970), vol. 1, 20-22. MR49 #1516
  7. [C] Elie CARTAN, Sur les nombres de Betti des espaces de groupes clos, C. R. Acad. Sci., Paris, 187 (1928), 196-198. Zbl54.0604.01JFM54.0604.01
  8. [C] Henri CARTAN, La transgression dans un groupe de Lie et dans un espace fibré principal, Notions d'algèbre différentielle: application aux groupes de Lie et aux variétés où opère un groupe de Lie, Colloque de topologie (espaces fibrés), 58-71, Bruxelles, 1950. Zbl0045.30701
  9. [D] G. DE RHAM, Intégrales multiples et Analysis Situs, C. R. Acad. Sci. Paris, 188 (1929), 1651-1652. Zbl55.0228.01JFM55.0228.01
  10. [Gr] M. GROMOV, Homotopical effects of Dilatation, submitted to Journal of Diff. Geom. Zbl0427.58010
  11. [H] Guy HIRSCH, Sur la structure multiplicative de l'anneau de cohomologie d'un espace fibré, C. R. Acad. Sci. Paris, 230 (1950), 46-48. Zbl0041.52002
  12. [H-V] M. C. HEYDEMANN and M. VIGUÉ, Application de la théorie des polynômes de Hilbert-Samuel à l'étude de certaines algèbres différentielles, C. R. Acad. Sci. Paris, 278 (1974), A, 1607-1610. Zbl0321.13011
  13. [K] Daniel M. KAN, A Combinatorial definition of homotopy groups, Annals of Math., 67 (1958), 282-312. Zbl0091.36901MR22 #1897
  14. [KM] M. KERVAIRE and J. MILNOR, Groups of homotopy spheres I, Ann. of Math., 77 (1963), 504-557. Zbl0115.40505MR26 #5584
  15. [KS] R. C. KIRBY and L. C. SIEBENMANN, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc., 75 (1969), 742-749. Zbl0189.54701MR39 #3500
  16. [M1] J. MILNOR, Geometric realization of a semi-simplicial complex, Ann. of Math., 65 (1957), 357-362. Zbl0078.36602MR18,815d
  17. [M2] J. MILNOR, A procedure for killing the homotopy groups of a differentiable manifold, Proc. Sympos. Pure Math. III, Amer. Math. Soc., 1961, 39-55. Zbl0118.18601MR24 #A556
  18. [Mo] G. D. MOSTOW, Fully Reducible Subgroups of Algebraic Groups, Amer. J. Math., 78 (1956), 200-221. Zbl0073.01603MR19,1181f
  19. [N] S. P. NOVIKOV, Homotopically Equivalent Smooth Manifolds, AMS Translations (2), 48 (1965), 271-396. 
  20. [P] Henri POINCARÉ, Analysis situs, Oeuvres, t. VI, 193-288, also Journal de l'Ecole Polytechnique (2), 1 (1895), 1-123. JFM26.0541.07
  21. [Q] Daniel QUILLEN, Rational Homotopy Theory, Ann. of Math., 90 (1969), 205-295. Zbl0191.53702MR41 #2678
  22. [Se1] Jean-Pierre SERRE, Homologie singulière des espaces fibrés. Applications, Ann. of Math., 54 (1951), 425-505. Zbl0045.26003MR13,574g
  23. [Se2] Jean-Pierre SERRE, Cohomologie galoisienne, Lecture Notes in Math., n° 3, Berlin, Springer, 1973. 
  24. [St] R. E. STONG, Relations among characteristic Numbers I, Topology, 4 (1965), 267-281 ; II, ibid., 5 (1966), 133-148. Zbl0136.20503
  25. [Su1] Dennis SULLIVAN, Differential forms and the topology of manifolds, Manifolds-Tokyo (1973) (Proc. of the Intern. Conf. on Manifolds and related topics in Topology, Tokyo 1973) (ed. A. Hattori), U. of Tokyo Press, 1975, 37-49. Zbl0319.58005
  26. [Su2] Dennis SULLIVAN, Genetics of Homotopy Theory and the Adams Conjecture, Annals of Math., 100 (1974), 1-79. Zbl0355.57007MR56 #1305
  27. [Su3] Dennis SULLIVAN, Triangulating homotopy equivalences, Thesis, Princeton University (1966). 
  28. [Su4] Dennis SULLIVAN, Geometric periodicity and the invariants of manifolds, Manifolds-Amsterdam (1970) (Proc. of the Nuffic Summer School on Manifolds, Amsterdam 1970) (ed. N. Kuiper), Lecture Notes in Math., n° 197, Berlin, Springer, 1971. Zbl0224.57002
  29. [Su5] Dennis SULLIVAN, On the intersection ring of compact three manifolds, Topology, 14 (1975), 275-277. Zbl0312.57003MR52 #4296
  30. [Su6] Dennis SULLIVAN, Inside and Outside manifolds, Proc. Intern. Cong. of Math., Vancouver, 1974, 201-207. Zbl0341.57008
  31. [Su7] Dennis SULLIVAN, Galois symmetry in manifold theory at the primes, Actes du Congrès intern. des Math., Nice (1970), vol. 2, 169-175, Paris, Gauthier-Villars, 1971. Zbl0235.57008
  32. [T] René THOM, Les classes caractéristiques de Pontryagin des variétés triangulées, Symposium internacional de topologia algebraica, 54-67, Mexico, 1958. Zbl0088.39201
  33. [TC] René THOM, Opérations en cohomologie réelle, Séminaire H. Cartan, 1954-1955, Exposé 17. 
  34. [VE] N. T. VAN EST, A generalization of the Cartan Leray spectral sequence, Proc. Koninkl. Ned. Akad., série A, 1958, p. 399-413. Zbl0084.39202MR21 #2236
  35. [Wa] C. T. C. WALL, Surgery on compact manifolds, Academic Press, 1970. Zbl0219.57024MR55 #4217
  36. [We] A. WEIL, Variétés Kähleriennes, Paris, Hermann, 1958. Zbl0137.41103
  37. [Wh1] J. H. C. WHITEHEAD, Certain equations in the algebra of a semi-simple infinitesimal group, Math. works, vol. I, 291-308 (see also The works of J. H. C. Whitehead by John MILNOR, ibid., XXII-XXXIII). 
  38. [Wh2] J. H. C. WHITEHEAD, An expression of the Hopf invariant as an integral, Proc. Nat. Acad. Sci. U.S.A., 33 (1947), 117-123 = Math. Works, vol. I, 317-323. Zbl0030.07902MR8,525h
  39. [W] H. WHITNEY, Geometric Integration Theory, Princeton University Press, 1957. Zbl0083.28204MR19,309c
  40. [Wu] WU WEN TSÜN, Theory of I* Functor in Algebraic Topology, Scientia Sinica, Vol. XVIII and Vol. XII. Zbl0376.55014
  41. [DS] P. DELIGNE and D. SULLIVAN, Fibrés vectoriels complexes à groupe structural discret, C. R. Acad. Sc. Paris, 281 (1975), 1081-1083. Zbl0317.55016MR53 #1587
  42. [DGMS] P. DELIGNE, P. GRIFFITHS, J. MORGAN, D. SULLIVAN, The real homotopy of Kaehler manifolds, Invent. Math., 29 (1975), 245-274. Zbl0312.55011MR52 #3584
  43. [SV] D. SULLIVAN, M. VIGUÉ, The homology theory of the closed geodesic problem, Journal of Diff. Geom., 11 (1976), 633-644. Zbl0361.53058MR56 #13269

Citations in EuDML Documents

top
  1. Michael A. Mandell, Cochains and homotopy type
  2. Francisco Gómez, Simplicial types and polynomial algebras
  3. Y. Félix, Dénombrement des types de K-homotopie. Théorie de la déformation
  4. A. Van de Ven, On the differentiable structure of certain algebraic surfaces
  5. Marek Golasiński, Componentwise injective models of functors to DGAs
  6. Toshihiro Yamaguchi, An example of a fiber in fibrations whose Serre spectral sequences collapse
  7. Maxence Cuvilliez, Aniceto Murillo, Antonio Viruel, Nilpotency of self homotopy equivalences with coefficients
  8. Pascal Lambrechts, Don Stanley, The rational homotopy type of configuration spaces of two points
  9. Yves Félix, Stephen Halperin, Jean-Claude Thomas, Sur certaines algèbres de Lie de dérivations
  10. H. Scheerer, Lokalisierung von Schnitträumen

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.